# SDR QXEA2024031400061

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,889 hours, 9,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED L1 DOOR ESPECIALLY DIFFICULT TO OPEN. REMOVED FROM SERVICE. PERFORMED GVI L1 DOOR CYCLED DOOR OPENED & CLOSED, SEVERAL TIMES. NO DEFECTS NOTED. DOOR OPENS & CLOSES NORMAL. RETURNED TO SERVICE.
